MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EV300, USA; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2200X11B
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a failed test step occurred on a trilogy ev300 ventilator.The device was not reported to be in use on a patient at the time of the occurrence.The trilogy ev300 ventilator was evaluated by a third-party service center field service engineer, and the customer¿s complaint was confirmed.During the evaluation it was noted that the device failed a pre-test.In conclusion, the device's trilogy evo 3 way solenoid valve and proportional valve (aecm) needs to be replaced to address the issue.The repairs have not begun, and the completion of the evaluation is pending.If additional information becomes available, a supplemental report will be filed.

Brand Name
TRILOGY EV300, USA
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25609026
Report Number2518422-2026-025471
Device Sequence Number15938244
Product Code CBK
UDI-Device Identifier00606959052017
UDI-Public(01)00606959052017
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2200X11B
Device Catalogue NumberDS2200X11B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown